Hi Vin. I was tested over the past couple of weeks for lyme due to a bad rash that came up on me all of sudden, with itching though. My lyme test came back negative, however my joints hurt in my elbows and knees, my hands are asleep and numb on and off, I believe this is due to the antibiotics I have had to take over the past several weeks for a not going away UTI. I was first put on Septra DS or Bactrim and on my last pill I broke out horribly from a rash, and I was changed to Ciprofloxacin and got through 17 pills and noticed my hands being asleep a lot during the night mostly when trying to sleep. Now I have slightly elevated liver enzymes and hope it is not due to ehrliososis which is another tickborne disease that can cause elevated liver enzymes.
However, I am on Asacol 400mg for ulcerative colitis which can cause elevated liver enzymes and well as the Septra DS and Ciprofloxacin I believe. I all of a sudden developed a bad headache and fever with chills for 3 days straight back several weeks ago. However, I had been suffering weeks before with a cold and it turned to a sinus infection and I was coughing pretty badly with all of that and the allergies on top of things. I am freaking that I either have this other tick disease or something else going on with my liver. I hope that it is just my medicine causing the elevated liver enzymes as I have been on it for several years and not monitored. They have redrawn blood to check that again. Needless to say this has my nerves rattled, which makes me tense and sore as I tense up in my upper body.